# SDR AALA202110297828

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 11,676 hours, 1,377 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7001330H03
- Part serial: 3326
- Condition: Faulted
- Location: Zone 400 - Nac/P
- Part time: 12,706 hours, 1,405 cycles
- Component: Engine, Ge, GENX1B
- Component part number: GENX1B70P2G01
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DUAL GENERATOR FAILURE ON LH ENGINE, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED THE L2 AND L1 (AALA202110296982) VARIABLE FREQUENCY STARTER GENERATORS WITH SERVICEABLE UNITS IAW AMM 24-21-09-00B, LEAK AND OPS CHECK GOOD.
